eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Msm cause Weight gain (Weight increased)?

Summary: there is no Weight gain reported by people who take Msm yet.

We study 103 people who have side effects while taking Msm from FDA and social media. Find out below who they are, when they have Weight gain and more.

You are not alone: join a mobile support group for people who take Msm and have Weight gain >>>

 

 

 

 

Msm

Msm has active ingredients of methylsulfonylmethane. It is often used in vitamin supplementation. (latest outcomes from 178 Msm users)

Weight gain

Weight gain has been reported by people with depression, high blood pressure, bipolar disorder, pain, high blood cholesterol. (latest reports from 76,545 Weight gain patients)

On Jan, 25, 2015: No report is found

Do you have Weight Gain while taking Msm?

You are not alone! Join a mobile support group:
- support group for people who take Msm
- support group for people who have Weight Gain

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Msm, Weight gain

You may be interested at these reviews (Write a review):

  • Terbinafine hydrochloride
    I would not reccomend this at all. I was described this drug 6months ago. Bad side effects still ongoing rapid weight gain and water retention in putting on 2 stone in less than 6months. No menstrual in ya year Bloatingin the face arms legs and gut. Been to the doctors said nothing can be done so how much longer can you put up with ffeeling like this.should not be prescribed. Makes you feel dreadfull.
  • Lyrica varied widely
    I was prescribed Lyrica for treatment of chronic pain. It was ineffective, but it knocked out the symptoms of interstitial. However, it also caused rapid weight gain (I went from 110 to 130 lbs. in just a few weeks) and my ankles started to swell. The pain doctor advised me to discontinue the drug, but the urologist suggested lowering the dose. I did, and the swelling went down. I weighed myself daily and watched what I ate, and my weight returned to normal within a month. Subsequently, I continued taking the lower dose and had no further problems. Then I developed severe spinal stenosis, and my dosage of Lyrica was increased to six 75 capsules daily, in addition to 480 mg of morphine sulphate. I tolerated the Lyrica well. After surgery, however, my ankles began to swell again, and although I didn't have a problem with weight gain, I developed a bright red rash from ankles to knees. I dropped the dosage of Lyrica to 50 mg twice daily, and had no further side effects. The rash simply disappeared, with no damage to the skin. Following the surgery, I was able to titrate off morphine completely. I continue to take Lyrica twice daily. It doesn't seem to affect pain (I still ache a bit, as I have degenerative changes in all joints) but it does dampen peripheral neuropathy, which I experience both in my toes and balls of my feet. It also dampens the neuropathy in my forehead, where I had four surgeries to remove a malignant melanoma. I have had no side effects other than those mentioned, and find it interesting the I could tolerate a high dosage of Lyrica prior to surgery, but after surgery could not, and that adverse side effects varied not only with the dosage but with my own physical condition. I don't find it to be highly effective in treating neuropathy, but it does still the tingling enough to let me sleep and take my mind off the condition.
  • Crestor side effects (1 response)
    I'm a vegetarian all my life , very athletic, I work out a lot , I run. In the last year or two My cholesterol seems to go high, my primary Doctor knows that I go for the healthy stuff so he advice a couple of things. But unfortunately nothing woks so he put me on Crestor, it has been a really bad experience, my menstrual periods don't come normal anymore, or sometimes it takes two or three months to come back again. I have hot flashes day or night, and the last one is that I'm gaining weight. I'm not sure what to do, any pill will give you side effects, I never read side effects. I'm 100% percent this is not coincides is real an is happening to me.
  • Depo provera overdose
    Dr acidentially gave me something like 9 times the normal dose of depo provera. My life has been miserable! I have fought excessive weight gain, infertility, severe cellulite, and acne for 20 years.
  • Stopping pristiq for my memory
    I have been on Pristiq for 3 years. My short term memory loss is a great concern to me. I am 45 and I have questioned my doctor and given my concerns to the point she referred me to a neurologist but said it was not the Pristiq. There is no other drugs I am taking or have taken to cause this problem. No head injury. It is hard to come off this medication because if the dizziness you experience. Find another way to combat depression with your doctors help.

More reviews for: Msm, Weight gain

Comments from related studies:

  • From this study (6 days ago):

  • I had a stroke In Feb.2014 I have gained over 7o LBS I have burnning in my right leg I also have Hypertension have 1 stent Etc.

    Reply

  • From this study (2 weeks ago):

  • Rao on Dec, 26, 2014:

    Gender: Male, Age: 44, Indian American



    I started taking Humira 6 weeks ago my first dose was 160mg (4*40mg injections) and second dose was 80mg (2*40mg injections) and 3rd dose was 40 mg (1*40mg injection). I started noticing that my weight has increased by 10 lbs in 6 weeks. My belly is bulged and my buts are bulged and my chest is bulged and I see swelling in my jaws and also see that swelling in my knees is up and my cramps in hand fingers is up. I have rheumatoid arthritis and crone’s colitis. I take Folic Acid, Prednisone -15 mg, Supplements for Vitamin D and Calcium 100iu and 100 mg respectively. Also tale Lialda 281.2gm tablets once a day. I also experienced that my Diastolic blood pressure level has gone up rapidly it is now about 100.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.